Alert archive / California / Gale Watches in 2011
Gale Watch 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale watch at Mar 18, 2011, 7:15 PM PDT. It took effect at Mar 20, 2011, 8:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 18, 2011, 7:15 PM PDT (02:15 UTC)
- In effect from
- Mar 20, 2011, 8:00 AM PDT
- Expired
- Mar 19, 2011, 3:30 AM PDT
- In force
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
389 WHUS76 KMTR 190215 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 715 PM PDT FRI MAR 18 2011 PZZ545-191015- /O.CON.KMTR.RB.Y.0012.000000T0000Z-110319T1600Z/ /O.CON.KMTR.SC.Y.0216.000000T0000Z-110319T1600Z/ /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 715 PM PDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS: S WINDS INCREASING TO 15 TO 25 KT. GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. * SEAS: COMBINED SEAS 12 TO 16 FEET AT 15 SECONDS. BREAKERS UP TO15 TO 18 FEET POSSIBLE DURING MAXIMUM EBB CURRENT. * FIRST EBB: 2.4 KNOTS AT 3:57 AM SATURDAY MORNING. * SECOND EBB: 2.6 KNOTS AT 4:13 PM SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ570-191015- /O.CON.KMTR.SC.Y.0216.000000T0000Z-110319T1600Z/ /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 715 PM PDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * SEAS: W SWELL 10 TO 12 FT AT 13 SECONDS...INCREASING TO 13 TO 15 FT AT 14 SECONDS TONIGHT. * WINDS: S WINDS 15 TO 25 KT. GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ540-191015- /O.CON.KMTR.SC.Y.0216.000000T0000Z-110319T1600Z/ /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 715 PM PDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * SEAS: W SWELL 9 TO 11 FT AT 13 SECONDS...INCREASING TO 12 TO 14 FT AT 14 SECONDS TONIGHT. * WINDS: S WINDS 15 TO 25 KT INCREASING TO 20 TO 30 KT. GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ575-191015- /O.CON.KMTR.SC.Y.0216.000000T0000Z-110319T1600Z/ /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 715 PM PDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * SEAS: W SWELL 9 TO 11 FT AT 13 SECONDS...INCREASING TO 13 TO 15 FT AT 14 SECONDS TONIGHT. * WINDS: S WINDS 10 TO 20 KT INCREASING TO 15 TO 25 KT. GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ560-191015- /O.CON.KMTR.SC.Y.0216.000000T0000Z-110319T1600Z/ /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 715 PM PDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * SEAS: W SWELL 7 TO 9 FT AT 13 SECONDS...INCREASING TO 10 TO12 FT AT 14 SECONDS TONIGHT. * WINDS: S WINDS 5 TO 15 KT INCREASING TO 15 TO 25 KT. GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ565-191015- /O.CON.KMTR.SC.Y.0216.000000T0000Z-110319T1600Z/ /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 715 PM PDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * SEAS: W SWELL 8 TO 10 FT AT 13 SECONDS...INCREASING TO 10 TO 12 FT AT 14 SECONDS TONIGHT. * WINDS: NW WINDS 15 TO 25 KT BECOMING S 15 TO 25 KT. GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ530-191015- /O.CON.KMTR.SC.Y.0217.000000T0000Z-110319T0400Z/ /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 715 PM PDT FRI MAR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: S WINDS OF 15 TO 25 KT EXPECTED. GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ535-191015- /O.NEW.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ MONTEREY BAY- 715 PM PDT FRI MAR 18 2011 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS: GALE WATCH POSTED FOR STRONG AND GUSTY SE WINDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
920 WHUS76 KMTR 191030 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 330 AM PDT SAT MAR 19 2011 PZZ545-191830- /O.EXT.KMTR.RB.Y.0012.000000T0000Z-110320T1300Z/ /O.EXT.KMTR.SC.Y.0216.000000T0000Z-110320T0600Z/ /O.NEW.KMTR.GL.W.0006.110320T0600Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 330 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 6 AM PDT SUNDAY. * WINDS: SE WINDS 15 TO 25 KT INCREASING TO 25 TO 35 KT TONIGHT. * SEAS: COMBINED SEAS 12 TO 16 FEET AT 15 SECONDS. BREAKERS UP TO15 TO 18 FEET POSSIBLE DURING MAXIMUM EBB CURRENT. * FIRST EBB: 2.4 KNOTS AT 3:57 AM. * SECOND EBB: 2.6 KNOTS AT 4:13 PM.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ570-191830- /O.EXT.KMTR.SC.Y.0216.000000T0000Z-110320T0600Z/ /O.NEW.KMTR.GL.W.0006.110320T0600Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 330 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS: W SWELL 13 TO 15 FT AT 13 SECONDS TODAY. * WINDS: SE WINDS 15 TO 25 KT INCREASING TO 25 TO 35 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-191830- /O.EXT.KMTR.SC.Y.0216.000000T0000Z-110320T0600Z/ /O.NEW.KMTR.GL.W.0006.110320T0600Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 330 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS: W SWELL 12 TO 14 FT AT 13 SECONDS TODAY. * WINDS: SE WINDS 15 TO 25 KT INCREASING TO 25 TO 35 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-191830- /O.EXT.KMTR.SC.Y.0216.000000T0000Z-110320T0600Z/ /O.NEW.KMTR.GL.W.0006.110320T0600Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 330 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS: W SWELL 13 TO 15 FT AT 13 SECONDS TODAY. * WINDS: SE WINDS 15 TO 25 KT INCREASING TO 30 TO 40 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-191830- /O.EXT.KMTR.SC.Y.0216.000000T0000Z-110320T0600Z/ /O.NEW.KMTR.GL.W.0006.110320T0600Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 330 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS: W SWELL 12 TO 14 FT AT 14 SECONDS TODAY. * WINDS: SE WINDS 15 TO 25 KT INCREASING TO 25 TO 35 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-191830- /O.EXT.KMTR.SC.Y.0216.000000T0000Z-110320T0600Z/ /O.NEW.KMTR.GL.W.0006.110320T0600Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 330 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS: W SWELL 12 TO 14 FT AT 14 SECONDS TODAY. * WINDS: S WINDS 15 TO 25 KT BECOMING SE 25 TO 35 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-191830- /O.NEW.KMTR.GL.W.0006.110320T0600Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 330 AM PDT SAT MAR 19 2011 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT SUNDAY. * WINDS: S WINDS OF 25 TO 35 KT WITH GUSTS TO 50 KT EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ535-191830- /O.NEW.KMTR.SC.Y.0218.110320T0300Z-110320T1300Z/ /O.CAN.KMTR.GL.A.0002.110320T1500Z-110321T0400Z/ MONTEREY BAY- 330 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM PDT SUNDAY. THE GALE WATCH HAS BEEN CANCELLED. * WINDS: SE WINDS INCREASING TO 20 TO 30 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at Mar 18, 5:45 PM PDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 18, 5:45 PM PDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
545 PM PDT FRI MAR 18 2011
...VERY ACTIVE WEATHER PATTERN INTO NEXT WEEK WITH THE POTENTIAL FOR
A STRONG STORM ON SUNDAY...
.DISCUSSION...AS OF 3:00 PM FRIDAY AFTERNOON...A 993 MB LOW NEAR 47
N AND 137 W WILL CONTINUE TO IMPACT MUCH OF THE REGION THIS AFTERNOON
INTO TONIGHT. A COLD FRONT ASSOCIATED WITH THE LOW MOVED SOUTH
PAST THE SAN FRANCISCO BAY AND WILL CONTINUE TO MOVE TOWARDS THE
MONTEREY BAY. HEAVY RAIN...OCCASIONAL THUNDER...AND STRONG WINDS
HAVE BEEN OBSERVED AHEAD OF THE COLD FRONT. IN ADDITION...A BRIEF
TORNADO AHEAD OF THE FRONT WAS REPORTED IN SANTA ROSA EARLIER THIS
MORNING. SEE THE LOCAL STORM REPORT FOR DETAILED INFORMATION.
ONE HOUR RAINFALL RATES WITH THIS SYSTEM RANGE ANYWHERE FROM A
LITTLE OVER A TENTH OF AN INCH...TO A HALF INCH OVER THE HIGHEST
ELEVATIONS.
AFTER THE FRONT PASSES SOUTH THROUGH THE REGION...A SERIES OF
SHORT WAVE TROUGHS WILL MOVE EAST TOWARDS THE CENTRAL COAST. RAIN
SHOWERS AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT THROUGH
TOMORROW.
THE NEXT BIG WEATHER MAKER COMES TO THE REGION LATE SATURDAY NIGHT
INTO SUNDAY. A SURFACE LOW PRESSURE SYSTEM IS FORECAST TO DEEPEN
SIGNIFICANTLY IN THE EASTERN PACIFIC AND MOVE NORTHEAST TOWARDS THE
CENTRAL CALIFORNIA COAST EARLY SUNDAY MORNING. THIS IN COMBINATION
WITH A POWERFUL UPPER LEVEL LOW MOVING SOUTH FROM THE BRITISH
COLUMBIA COAST WILL BRING UNSETTLED WEATHER TO THE AREA. THE FIRST
BIG ISSUE WITH SUNDAY WILL BE THE WINDS. SOUTHERLY WINDS WILL
INTENSIFY SIGNIFICANTLY ALONG AND NEAR THE COAST. ALTHOUGH THERE
ARE A FEW DISCREPANCIES BETWEEN THE NAM...GFS...AND ECMWF...THEY
ARE ALL IN AGREEMENT THAT GUSTS NEAR 60 MPH WILL BE POSSIBLE ON
SUNDAY. A HIGH WIND WATCH WAS ISSUED FOR THIS TIME PERIOD...AND
CAN BE REFERRED TO FOR MORE DETAILS.
IN ADDITION TO THE STRONG WINDS...MODERATE TO HEAVY RAINFALL
ACCUMULATIONS WILL BE POSSIBLE SUNDAY. IN GENERAL...ACCUMULATIONS
BETWEEN 1 TO 2 INCHES WILL BE POSSIBLE OVER MUCH OF THE VALLEY
LOCATIONS...WITH 2 TO 4 INCHES OVER THE HIGHER ELEVATIONS. IN
FACT...THE RFC DAY 3 TOTAL PRECIPITATION FOR THE REGION INDICATES
THAT THE SAN LUCIAS MOUNTAINS COULD SEE OVER 4 INCHES OF
PRECIPITATION IN 24 HOURS.
FOR MONDAY THROUGH FRIDAY...UNSETTLED WEATHER WILL CONTINUE THROUGH
THE REGION....AS A SERIES OF STORM SYSTEMS MOVE SOUTH TOWARDS THE
CENTRAL CALIFORNIA COAST FROM THE GULF OF ALASKA. AT LEAST A CHANCE
OF SHOWERS WILL BE POSSIBLE ALL OF NEXT WEEK...WITH THE POSSIBILITY
OF ANOTHER SIGNIFICANT RAIN EVENT AROUND THURSDAY.
&&
.AVIATION...AS OF 5:45 PM FRIDAY...KMUX RADAR SHOWS MOST OF THE RAIN
HAS SHIFTED SOUTH TO THE SOUTH BAY AND CENTRAL COAST. HOWEVER SHOWERS
CONTINUE TO THE NORTH IN THE COLDER UNSTABLE AIRMASS. THE INITIAL
FRONTAL BAND HAS PASSED THROUGH THE AREA BUT THERE HAS BEEN LITTLE
INDICATION OF A WIND SHIFT TO SW-W WITH EXCEPTION OF THE GOLDEN GATE
BRIDGE...KSTS AND SOME BUOY REPORTS.
VICINITY OF KSFO...SURFACE WINDS WILL BE TRICKY TO FORECAST AT KSFO
TONIGHT. RAPIDLY CHANGING PRESSURE GRADIENTS ACROSS THE AREA STILL
OVERALL LEAN TOWARD A SE WIND FOR KSFO BUT THERE REMAINS A SLIGHT
ONSHORE COMPONENT AS WELL. THE LATEST CHECK ON SFO ASOS INDICATES
VARIABLE 5 KNOTS. LOW CONFIDENCE WIND FORECAST TONIGHT. OTHERWISE
HEAVY RAIN SHOWERS IN THE UNSTABLE AIRMASS.
KSFO BRIDGE APPROACH...HEAVY SHOWERS IN UNSTABLE AIRMASS.
MONTEREY BAY AREA TERMINALS...HEAVY SHOWERS IN UNSTABLE AIRMASS.
&&
.MARINE...AS OF 5:45 PM FRIDAY...WILL ISSUE A GALE WATCH FOR ALL
COASTAL WATERS BEGINNING EARLY SUNDAY MORNING DUE TO POTENTIAL FOR
STRONG AND GUSTY SOUTH TO SOUTHEAST WINDS. THIS MATCHES THE LAND
BASED ISSUED HIGH WIND WATCH ALREADY VALID FOR SUNDAY. AT THE MOMENT
SUNDAY'S FORECAST TIME PERIOD LIES JUST BEYOND THE TIME PERIOD TO
ISSUE A GALE WARNING. THE GALE WATCH WILL MOST LIKELY BE UPGRADED TO
A GALE WARNING BY EARLY SATURDAY MORNING.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...ALL WATERS EXCEPT MONTEREY BAY.
...SF BAY ONLY TIL 9 PM.
...ROUGH BAR...SAN FRANCISCO BAR.
...HIGH SURF ADVISORY...COASTS FROM SONOMA COUNTY SOUTH
THROUGH MONTEREY COUNTY AFTER 3 PM.
...HIGH WIND WATCH EARLY SUNDAY THROUGH SUNDAY EVENING
FOR THE COASTAL MOUNTAINS.
&&
PUBLIC FORECAST: RILEY
AVIATION/MARINE: CANEPAHazardous weather outlook, Mar 18, 2:44 PM PDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 244 PM PDT FRI MAR 18 2011 CAZ006-505-509-529-530-191300- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 244 PM PDT FRI MAR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...FRIDAY AFTERNOON AND FRIDAY NIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT. BRIEF HEAVY DOWNPOURS ARE POSSIBLE. LARGE OCEAN SWELL OF 14 TO 17 FEET WITH PERIODS OF 13 TO 15 SECONDS WILL PRODUCE LARGE BREAKERS ALONG THE COAST. * HIGH SURF ADVISORY........SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH SURF CONDITIONS WILL CONTINUE TO IMPACT THE COAST THROUGH SATURDAY EVENING. * HIGH SURF ADVISORY........SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * A POWERFUL STORM IS FORECAST TO IMPACT THE AREA ON SUNDAY. THE STORM ON SUNDAY HAS THE POTENTIAL TO PRODUCE STRONG DAMAGING WINDS WITH GUSTS OF 60 MPH OR MORE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR SUNDAY. * HIGH WIND WATCH.........SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * THE SUNDAY STORM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAIN THAT MAY LEAD TO FLOODING AND MUDSLIDES. AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH ANOTHER STORM POSSIBLE BY WEDNESDAY OR THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-508-512-517-191300- NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 244 PM PDT FRI MAR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS...THE SAN FRANCISCO BAY SHORELINE...THE SANTA CRUZ MOUNTAINS AND THE SANTA LUCIA MOUNTAINS. .DAY ONE...FRIDAY AFTERNOON AND FRIDAY NIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT WITH BRIEF HEAVY DOWNPOURS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A POWERFUL STORM IS FORECAST TO IMPACT THE AREA ON SUNDAY. THE STORM ON SUNDAY HAS THE POTENTIAL TO PRODUCE STRONG DAMAGING WINDS WITH GUSTS OF 60 MPH OR MORE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR SUNDAY. * HIGH WIND WATCH.........SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * THE SUNDAY STORM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAIN THAT MAY LEAD TO FLOODING AND MUDSLIDES. AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH ANOTHER STORM POSSIBLE BY WEDNESDAY OR THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ506-510-511-513-516-518-528-191300- NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- EAST BAY HILLS AND DIABLO RANGE- SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 244 PM PDT FRI MAR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE INTERIOR VALLEYS AND INTERIOR MOUNTAINS OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...FRIDAY AFTERNOON AND FRIDAY NIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT WITH BRIEF HEAVY DOWNPOURS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A POWERFUL STORM IS FORECAST TO IMPACT THE AREA ON SUNDAY. THE STORM ON SUNDAY HAS THE POTENTIAL TO PRODUCE STRONG AND GUSTY WINDS WITH GUSTS OF 40 MPH OR MORE POSSIBLE. WIND ADVISORIES MAY BE NEEDED. THE SUNDAY STORM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAIN THAT MAY LEAD TO FLOODING AND MUDSLIDES. AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH ANOTHER STORM POSSIBLE BY WEDNESDAY OR THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. DYKEMA
In the hours before
Local storm report, Mar 18, 1:43 PM PDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
143 PM PDT FRI MAR 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TORNADO SANTA ROSA 38.45N 122.70W
03/18/2011 SONOMA CA FIRE DEPT/RESCUE
EF1 TORNADO COMPLETELY DESTROYED METAL BUILDING AND
SEVERELY BENT METAL GATE.
&&
ANDERSONThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:30 AM PDT | Gale Warning | MTR | 26 hr | |
| Mar 19, 3:30 AM PDT | Small Craft Advisory | MTR | 14 hr | |
| Mar 19, 1:54 PM PDT | High Wind Warning | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 16 hr |
| Mar 19, 1:54 PM PDT | Wind Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, San Benito, City and County of San Francisco and 4 more | 16 hr |
| Mar 19, 2:22 PM PDT | Flash Flood Watch | MTR | Monterey, San Mateo, Santa Clara, Santa Cruz | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.